RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 632–637 (Mi de9262)  

Ordinary Differential Equations

On the asymptotic perturbation of a nonlinear center

Yu. A. Il'in

Saint Petersburg State University

Full text: PDF file (977 kB)

English version:
Differential Equations, 1997, 33:5, 635–640

Bibliographic databases:
UDC: 517.938
Received: 01.03.1997

Citation: Yu. A. Il'in, “On the asymptotic perturbation of a nonlinear center”, Differ. Uravn., 33:5 (1997), 632–637; Differ. Equ., 33:5 (1997), 635–640

Citation in format AMSBIB
\Bibitem{Ili97}
\by Yu.~A.~Il'in
\paper On the asymptotic perturbation of a nonlinear center
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 632--637
\mathnet{http://mi.mathnet.ru/de9262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616435}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 635--640


Linking options:
  • http://mi.mathnet.ru/eng/de9262
  • http://mi.mathnet.ru/eng/de/v33/i5/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019